Oct 30, 2013
I was diaognised in 2011, my Hbs(ag) reactive while HBe was negative, back in 2012 HBe turns out to be positive, i wasplaced on lamuvudine for 6month. Later again HBe turn negative bt am still filling uncomfortable, persistent headech and abdominal pains also at time pains at my right upper chest.
| Response from Dr. Taylor
I would talk with your doctor about your abdominal pains. There are some concerning issues that may lead to belly pain, related to hepatitis B. However, most of the time, except when there is advanced liver disease, hepatitis B does not cause belly pain.
The abdominal pain, headache, chest pain and other things you are experiencing may be unrelated to hepatitis B. Hepatitis B typically is not responsible for chest pain. Please check with your doctor.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.